Laser Liposuction

Ask Dr. Paul!

December 21, 2011

Letter #1:

Dear Dr Paul,

I’m a 43 year old man who can’t get rid of the 3 inch layer of fat around my waist. I exercise 3 times a week for an hour and on the weekends I’m not a couch potato; I hike and do my own yard and house work. My diet is 95% OK, no fast food, no desserts, no soda and 2-4 alcohol drinks a week, sometimes none. I’m 5’9” and 180 pounds, but have the stomach of a fat man. What am I doing wrong?

Help,
Randy.

Answer #1:

Dear Randy,

I bet when you were 22 years old you had a half inch layer of fat around your waist and ate pizza, hamburgers and cookies like they were going out of style. The only difference is your hormone levels have dropped since you were 22, slowing your metabolism and thus increasing your fat storing. Testosterone replacement therapy by a board certified anti-aging medicine specialist can fine tune your levels to that of a 20-25 year old. Stress can cause adrenal gland hypofunction which leads to an accumulation of fat storage around the waist, afternoon fatigue and sleeping difficulties. There are many nutraceuticals to support your adrenals, but also try stress reducers like yoga, meditation, aroma therapy and caffeine-free tea. Lastly, I would suggest minimally invasive laser liposuction to permanently remove the adipose (fat) cells from your waist. These fat cells will never return, and if you do gain a lot of weight in ten years you won’t gain it back in the area that was liposuctioned!

Dr Paul

Letter #2:

Dear Dr Paul,

Ever since I started going to my doctor regularly I have gained weight, my energy has decreased and I’ve had a loss of sexual desire. Over the last 3 years my doctor put me on Zocor for cholesterol, a low dose of Effexor (an antidepressant) and a blood pressure medication, Tenormin. When I complained to my doctor he told me I was just getting old and asked if I wanted to try another drug, Viagra! What do you recommend?
No Zest, But Healthy.

Answer #2:

Dear No Zest,

Your medication can certainly be causing weight gain, fatigue and a decreased libido. Cholesterol lowering statin drugs decrease hormone levels and cause muscle ache and fatigue. Unless your cholesterol level is super high (over 300 fasting) I start my patients on Omega supplements, vitamins and exercise to lower cholesterol. If a man has a low testosterone level, testosterone replacement therapy lowers your cholesterol level and allows you to exercise without fatigue. The blood pressure drug Tenormin and antidepressants such as Effexor, Cymbalta, Wellbutrin and others block conversion of thyroid 4 (inactive form) to thyroid 3 (active form). With decreased active thyroid hormone, T3, patient will experience fatigue and weight gain. Doctors from other countries call American doctors, “drug reps” for pharmaceutical companies; because all our doctors do is prescribe drugs for every problem instead replacing a hormone or a needed vitamin or supplement. Take my advice and you probably won’t need the Viagra!

Dr Paul

You Might Also Like

Leave a Reply

* Individual results may vary and are not guaranteed.